# SDR DALA2021012900546

- Difficulty date: January 28, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 75,744 hours, 29,054 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Selector Valve
- Condition: Leaking
- Location: Brake Sys Rt Ww
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

WHILE IN DESCENT PROFILE, BELOW 18,000 FEET, THE FLIGHT CREW NOTICED THE "L HYD QTY" MESSAGE FOLLOWED BY THE RESERVOIR LIGHT FOR THE LEFT HAND HYDRAULIC SYSTEM.  THE LEFT RESERVOIR QUANTITY WAS BELOW 50%.  THE QRH WAS COMPLIED WITH AND AN EMERGENCY WAS DECLARED WITH ATC AT ATL.  THE AIRCRAFT LANDED UNEVENTFULLY.  CORRECTIVE ACTIONS: MAINTENANCE FOUND THE ALTERNATE BRAKE SELECT VALVE IN THE RIGHT WHEEL WELL WAS LEAKING AND REPLACED IT, PER B-757 AMM 32-41.  NO OTHER LEAKS WERE NOTED, ALL CHECKS WERE GOOD, AND THE AIRCRAFT RETURNED TO SERVICE.
